It could be from over use of tobacco (leukoplakia) or ill-fitting dentures. Also, fungal infections such as Candidiasis can cause redness. Stress and allergies can cause sorenes including canker sores.
While not necessarily considered an allergic reaction it could be a reaction of medications taken together. Also if patient is taking an antibiotic for a viral infection it could be a result of the "infection" coming out. Ask your physician about a prescription for "magic mouthwash".
Thrush is a form of a yeast infection in the mouth. It can be the result of taking certain meds.Most common in older people and young babies. It looks white in color on the sides of the mouth and the tonuge. You will need to have your doctor look at it it will not clear up on it's own.
rashes in mouth are due to severe ulcers. ulcer can be in stomach or intestine or in esophagus which makes the acidic contents to reflux which is also called esophagal reflux disorder due to low sphincter pressure please take pantoprazole 40mg tab for 1month and avoid spicy and oily food